Show simple item record

AuthorHarder, Michaeldc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T07:40:58Zdc.date.accessioned
Available in OPARU since2018-05-09T07:40:58Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordCopuladc.subject
KeywordSymmetrydc.subject
KeywordShuffle of mindc.subject
Keywordcopulasdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleMaximal non-exchangeability in dimension ddc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jmva.2013.10.003dc.identifier.doiExternal
Source - Title of sourceJournal of Multivariate Analysissource.title
Source - Place of publicationElseviersource.publisher
Source - Volume124source.volume
Source - Year2014source.year
Source - From page31source.fromPage
Source - To page41source.toPage
Source - ISSN0047-259Xsource.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
xmlui.metadata.uulm.identifier.wos000330599800004uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record